# SDR AALA202112222305

- Difficulty date: December 10, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,844 hours, 14,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR FOUND ON SEAT TRACK LOCATED AT STA 520, WATER LINE 208.1, AND RIGHT BUTT LINE 46. REPLACED SEAT TRACK PER EA 332520.
